MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 1ML 12.7MM (1/2") 30G; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 1ML 12.7MM (1/2") 30G; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328411
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insulin syringes with bd ultra-fine¿ needle 1ml 12.7mm (1/2") 30g product is damaged.The following information was provided by the initial reporter: one of the syringes was sticking out of the box and the barrel was bent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: customer returned (2) loose 1ml bd insulin syringes.The following was reported: two extra syringes that were loose inside of the box; one of the syringes was sticking out of the box and the barrel was bent; there was no issue with the other syringe; there were 10 sealed bags in the box along with the 2 loose syringes.The samples were examined, and it was observed that 1 syringe featured a bowed barrel.No defects were observed on the remaining sample, and no packaging was returned.A review of the device history record was completed for batch# 1347550.All inspections were performed per the applicable operations qc specifications.Embecta was able to confirm the customer¿s indicated failure.No root cause can be determined at this time.

Brand Name
BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 1ML 12.7MM (1/2") 30G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15199058
Report Number1920898-2022-00535
Device Sequence Number14016337
Product Code FMF
UDI-Device Identifier00382908411035
UDI-Public00382908411035
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328411
Device Catalogue Number328411
Device Lot Number1347550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown